Asymptotic Behavior of Solutions of Some Difference Equations Defined by Weakly Dependent Random Vectors

Hiroshi Takahashi, Shuya Kanagawa, Ken Ichi Yoshihara

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this article, we consider not only stochastic differential equations driven by the Wiener process but also by processes with stationary increments from the view points of time series analysis for mathematical finance. Corresponding to Black-Scholes type stochastic differential equations, we consider difference equations defined by weakly dependent sequence of random vectors and examine the asymptotic behavior of their solutions.

Original languageEnglish
Pages (from-to)740-755
Number of pages16
JournalStochastic Analysis and Applications
Volume33
Issue number4
DOIs
Publication statusPublished - 2015 Jul 4
Externally publishedYes

Keywords

  • Black-Scholes type stochastic differential equation
  • Difference equation
  • Euler-Maruyama scheme
  • Weakly dependent random variables

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic Behavior of Solutions of Some Difference Equations Defined by Weakly Dependent Random Vectors'. Together they form a unique fingerprint.

  • Cite this